# SDR AALA201804109029

- Difficulty date: April 7, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 22,570 hours, 8,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE.  REPLACED THE MEGAPHONE IAW MM 25-64-00.
